# SDR SWIA972472

- Difficulty date: March 31, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 635 hours, 520 cycles
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393216
- Part serial: 00083H3538
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER''''S WINDSHIELD SHATTERED.  CABIN DIFFERENTIAL PRESSURE ON 7.3, NO PRESSURE LOSS.  REMOVED AND REPLACED  WINDSHIELD WITH SERVICEABLE UNIT IAW MM 56-11-01.  C/W PRESSURIZATION CHECK.  LEAK CHECK GOOD.  P/N:  NP139321-6, S/N ON:  00083H3538, S/N OFF:  00165H9933, P/N:  601R33033-10.
